UMP Institutional Repository

Items where Author is "Ahmedov, Anvarjon A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

N. A., Jamaludin and Ahmedov, Anvarjon A. (2017) The Almost Everywhere Convergence of Eigenfunction Expansions of Schrödinger Operator in Lp Classes. Malaysian Journal of Mathematical Sciences, 11 (S2). pp. 119-136. ISSN 18238343

Lim, Chong Lye and Kamarul Arifin, Ahmad and Ahmedov, Anvarjon A. and N. M., Adam (2017) Cryogenic pipe flow simulation for liquid nitrogen. Journal of Mechanical Engineering, SI 2 (2). pp. 179-198. ISSN 1823-5514 (Print); 2550-164X (Online)

Lye, Lim Chong and Kamarul Arifin, Ahmad and Ahmedov, Anvarjon A. and Nor Mariah, Adam (2017) Derivation of three-dimensional heat transfer mathematical equations to predict conductivity of insulation systems for liquid nitrogen pipe flow. Journal of Mechanical Engineering, S1 2 (1). pp. 39-56. ISSN 1823-5514 (print); 2550-164X (online)

Shamsah, Raghad S. and Ahmedov, Anvarjon A. and Hishamuddin, Zainuddin and Kilicman, Adem and Fudziah, Ismail (2017) A New Structure for Scaling Functions System with Dyadic Intervals. In: 2nd International Conference and Workshop on Mathematical Analysis 2016 (ICWOMA2016), 2–4 August 2016 , Langkawi, Malaysia. pp. 1-8., 1795 (1). ISSN 0094-243X ISBN 978-0-7354-1461-7

F., Deraman and Ahmedov, Anvarjon A. (2017) On Almost Everywhere Covergence of Dyadic Fourier Series in L2. In: 2nd International Conference and Workshop on Mathematical Analysis 2016 (ICWOMA2016). AIP Publishing, Melville, NY, pp. 1-6. ISBN 978-0-7354-1461-7

G., Ibragimov and Ahmedov, Anvarjon A. and Puteri, Nur Izzati and N. , Abdul Manaf (2017) Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 18238343

This list was generated on Thu Sep 20 18:31:13 2018 +08.